# SDR AWXA200600044

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,988 hours, 37,692 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLUID COMING FROM THE RIGHT WING TIP.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT KNOWN FURTHER INCIDENT.  MAINTENANCE INSPECTED WHOLE RIGHT WING FUEL SYSTEM.  NO DISCREPANCIES WERE NOTED.  NO FURTER INFO REGARDING EVENT.  HAS NOT REPEATED.  REPORTED FOR PRECAUTIONARY PURPOSES.
